# SDR 2003F00265

- Difficulty date: March 29, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N273CA
- Make and model: Lear 25
- Aircraft serial: 039
- Engine: Ge CJ6106
- System (JASC): 7160 · Engine Air Intake System
- Part: Hose
- Part number: CEETS4266
- Condition: Damaged
- Location: Nr 1 Inlet
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT EXPERIENCED A FLAME OUT ON THE NR 1 ENGINE AT FL400.  ENGINE RESTARTED AT FL250, THE AIRCRAFT ARRIVED IN PHX WITHOUT FURTHER INCIDENT.  ENGINE INSPECTED FOR FOD.  NONE FOUND.  INSPECTED ENGINE PER CJ610 M/M.  FOUND ASPIRATOR HOSE BAD.  REPLACED HOSE, TEST FLEW AC, NO PROBLEM FOUND.  (M)
